# SDR SWAA2023030697701

- Difficulty date: February 1, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N7885A
- Make and model: Boeing 737-76N
- Aircraft serial: 33379
- Aircraft time: 62,518 hours, 31,343 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PASSENGER CABIN FLOOR SUPPORT AT BS 540 RBL 1.<[01] REMOVED PASSENGER CABIN FLOOR SUPPORT PANEL BREAK AT BS 540 FROM BL0-RBL24 IAW SRM 51-40-02;[02] LOCATED AND DRILLED PASSENGER CABIN FLOOR SUPPORT PANEL BREAK AT BS 540 FROM BL0-RBL24 IAW SRM 51-40-05-OG-0; DWG 143A5240; OK TO INSTALL;[03] PASSENGER CABIN FLOOR SUPPORT PANEL BREAK AT BS 540 FROM BL0-RBL24 FOUND TO BE OUT OF LIMITS; PART WILL BE REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02-0G-0;[04] VERIFIED CORRECTIVE ACTION ITEMS 2 AND 3. OKAY TO INSTALL NEW PART GIVEN.;[05] INSTALLED NEW PASSENGER CABIN FLOOR SUPPORT PANEL BREAK AT BS 540 FROM BL0-RBL24 IAW SRM 51-40-02-0G-0; DWG 143A0060; CARD IS COMPLETED;[06] VERIFIED CORRECTIVE ACTION ITEM 5.;[07] VERIFIED MEASUREMENTS TABLE
